# SDR SWAA960917

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACK INDICATION IN RADIUS OF BS 178 SIDE CHORD LT SIDE FROM WL 193 TO WL 197.  REPAIRED PER TRAMCO EWO 96-0410.
